For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Symptoms after Plan B use
Posted on: 09/16/2008
i'm 18 years old. my last cycle ended the first of this month. soon after my cycle ended, i found the need to get a morning after pill, as the condom broke. now i'm having brown vaginal discharge, sometimes dark red. my symptoms include rumbling abdominal sounds and fatigue. an STD is out of the question, i'm in a monogamous relationship and we're both clean. my mother said it could be a tampon stuck high "up there" from my last cycle. but i have no symptoms of TSS. please help.
Many people experience brown discharge and some bleeding after using the morning after pill, so it may pass, but I suggest you see the doctor and make sure things are OK. While there, it sounds like it is time to start a more reliable method of birth control, as well as continuing to use condoms to protect you from sexually transmitted infections.